Facebook Pixel
EmpowHER Guest
ask: 

We had a sexual outercourse then i got postinor 2 tablets , after 5 days my body temperature was up. Can I pregnant that situation?

By Anonymous June 20, 2016 - 6:46pm
 
Rate This

My boy friend wasn't cm in that day . I wear my underwear but he hasn't.

Add a Comment1 Comments

Guide

Hi Anon,

Thank you for sharing your question.

If you had sex and took emergency contraceptive according to the manufacturer's directions, then you should not be pregnant.

Be well,
~Gillette

June 20, 2016 - 11:11pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tags

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!